Invariant measures for typical quadratic maps
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 239-252
@incollection{AST_2000__261__239_0,
     author = {Martens, Marco and Nowicki, Tomasz},
     title = {Invariant measures for typical quadratic maps},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {239-252},
     zbl = {0939.37020},
     mrnumber = {1755443},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__239_0}
}
Martens, Marco; Nowicki, Tomasz. Invariant measures for typical quadratic maps, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 239-252. http://www.numdam.org/item/AST_2000__261__239_0/

[BKNS] H. Bruin, G. Keller, T. Nowicki, S. Van Strien, Wild Attractors Exist, Ann. of Math. 143 (1996), 97-130. | Article | MR 1370759 | Zbl 0848.58016

[B] L. A. Bunimovich, A Transformation of the Circle, Math. Notes 8 no. 2 (1970), 587-592. | MR 435349 | Zbl 0208.32201

[Br] H. Bruin, Invariant Measures of Interval Maps, Thesis (1994), Technical University Delft, Delft. | MR 2714793

[BL1] A. M. Blokh, M. Lyubich, Attractors of Maps on the interval, Func. Anal. and Appl. 21 (1987), 32-46. | Zbl 0698.58037

[BL2] A. M. Blokh, M. Lyubich, Measure of Solenoidal Attractors of Unimodal Maps of the Segment, Math. Notes 48 no. 5 (1990), 1085-1090. | MR 1092149 | Zbl 0774.58026

[G] J. Guckenheimer, Limit Sets of S-unimodal Maps with Entropy Zero, Comm. Math. Phys. 110 (1987), 655-659. | Article | MR 895222 | Zbl 0625.58027

[GJ] J. Guckenheimer, S. Johnson, Distortion of S-unimodal Maps, Ann. of Math. 132 (1990), 71-130. | Article | MR 1059936 | Zbl 0708.58007

[GS] J. Graczyk, G. Swiatek, Hyperbolicity in the Real Quadratic Family, Report no. PM 192 PennState (1995).

[HK] F. Hofbauer, G. Keller, Quadratic Maps without Asymptotic Measure, Comm. Math. Phys. 127 (1990), 319-337. | Article | MR 1037108 | Zbl 0702.58034

[Ja] M. V. Jakobson, Absolutely Continuous Invariant Measures for one-parameter Families of One-dimensional Maps, Comm. Math. Phys. 81 (1981), 39-88. | Article | MR 630331 | Zbl 0497.58017

[Jo] S. Johnson, Singular Measures without restrictive interval, Comm. Math. Phys. 110 (1987), 185-190. | Article | MR 887994 | Zbl 0641.58024

[K] G. Keller, Exponents, Attractors and Hopf Decomposition for Interval Maps, Erg. Th. & Dyn. Sys. 10 (1990), 717-744. | Article | MR 1091423 | Zbl 0715.58020

[L1] M. Lyubich, Combinatorics, Geometry and Attractors of Quasi-Quadratic Maps, Ann. of Math. 140 (1994), 347-404. | Article | MR 1298717 | Zbl 0821.58014

[L2] M. Lyubich, Geometry of Quadratic Polynomials: Moduli, Rigidity, and Local Connectivity, IMS at Stony Brook preprint 1993/9.

[L3] M. Lyubich, Dynamics of Quadratic Polynomials, II Rigidity, IMS at Stony Brook preprint 1995/14. | MR 1459261 | Zbl 0908.58053

[L4] M. Lyubich, Dynamics of Quadratic Polynomials, III Parapuzzles, IMS at Stony Brook preprint 1996/5 and this volume. | Zbl 1044.37038

[LM] M. Lyubich, J. W. Milnor, The Fibonacci Unimodal Map, J.A.M.S. 6 (1993), 425-457. | MR 1182670 | Zbl 0778.58040

[Ld] F. Ledrappier, Some Properties of Absolutely Continuous Invariant Measures of an Interval, Erg. Th. & Dyn. Sys. 1 (1981), 77-93. | Article | MR 627788 | Zbl 0487.28015

[Ma] R. Mañé, Hyperbolicity, Sinks, and Measure in One-dimensional Dynamics, Comm. Math. Phys. 100 (1985), 495-524 | Article | MR 806250 | Zbl 0583.58016

[Ma] R. Mañé, Erratum, Comm. Math. Phys. 112 (1987), 721-724. | MR 910588 | Zbl 0628.58032

[M1] M. Martens, Interval Dynamics, Thesis (1990), Technical University Delft, Delft, or [M2].

[M2] M. Martens, Distortion Results and Invariant Cantor Sets of Unimodal Maps, Erg. Th. & Dyn. Sys. 14 (1994), 331-349. | Article | MR 1279474 | Zbl 0809.58026

[Mi] M. Misiurewicz, Absolutely Continuous Measures for certain maps of an Interval, Publ. Math. I.H.E.S. 53 (1981), 17-51. | Article | Numdam | MR 623533 | Zbl 0477.58020

[MS] W. De Melo and S. Van Strien, One-dimensional Dynamics, Springer-Verlag, 1993. | MR 1239171 | Zbl 0791.58003

[NS] T. Nowicki, S. Van Strien, Absolutely Continuous Measures under a Summability Condition, Invent. Math. 93 (1988), 619-635. | MR 952285 | Zbl 0659.58034

[NU] J. Von Neumann, S. M. Ulam, On Combinatorics of Stochastic and Deterministic Processes, Bull. A.M.S. 53 (1947), 1120.

[P] J. Palis, A Global View on Dynamics: Conjectures and Results, this volume. | Numdam

[R] D. Ruelle, Applications conservant une mesure absolument continue par rapport a dx sur [0,1], Comm. Math. Phys. 55 (1977), 47-51. | Article | MR 467840 | Zbl 0362.28013

[VT] J. J. P. Veerman, F. M. Tangerman, Scalings in Circle Maps (I), Comm. Math. Phys. 134 (1990), 89-107. | Article | MR 1079802 | Zbl 0723.58026